# SDR YENA201612021023

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 53,888 hours, 19,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775002
- Condition: Failed
- Location: Emergency Light
- Part time: 8,333 hours, 3,044 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 13WL FAILED TEST.   R & R THE BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED GOOD.
